# SDR SWAA2021122747988

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 947-896
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN AED MOPSIL BS947.5-BS986.5+9 LBL51 WL208.1 ; / [01] VERIFY APPLICABILITY ON SRM 53-70-15-0I-1 FOR IDENTIFICATION AND SRM 53-70-15-1A-1 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION ON PASSENGER CABIN AED MOPSIL BS947.5-BS986.5-9'' LBL51; WL208.1; IAW SRM 51-10-02-0G-0MAXIMUN BLENDED AREA 8''X2''X0.018''DEEP; FOUD TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1; PR.4.D.(2); FIG.103; DETAIL E. TOOL USED: DEPTH GAGE; ID:ATS2678; N/S/N; DUE:11/2022; [03] VERIFIED CORRECTIVE ACTION ITEMS 1 & 2.; [04] REMOVED PASSENGER CABIN AED MOPSIL BS947.5-BS986.5+9'' LBL51 WL208 IAW SRM 51-40-02-0G-0; [05] REMOVED PASSENGER CABIN AED MOPSIL BS 887+10 TO BS 1006 LBL51; WL208.1 IAW SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED AFT ENTRY DOOR MOPSIL ITEM#147A8540U7; LOT# 1468264-1 AT BS 887+10 TO BS 1006 LBL51; WL208.1 IAW SRM 51-40-05-0G-0 AND DWG#147A8501 REV-B OK TO INSTALL; [07] VERIFIED CORRECTIVE ACTION 6. OKAY TO INSTALL; [08] INSTALLED AED MOPSIL WITH TEMPORARY AND PERMANENT FASTENERS USING BMS 5-95 SEAL AND CONFIRMED 100% SQUIZED OUT SEAL IAW SRM 51-40-02-0G-0; [09] INSTALLED AED MOPSIL WITH TEMPORARY AND PERMANENT FASTENERS USING BMS 5-95 SEAL AND CONFIRMED 100% SQUIZED OUT SEAL IAW SRM 51-40-02-0G-0 AND DWG#147A8501; [10] VERIFIED CORRECTIVE ACTION 9; [11] INSTALLED AED MOPSIL AT BS 887+10 TO BS 1006 LBL51; WL208.1 IAW SRM 51-40-02-0G-0 AND DWG#147A8501; [12] VERIFIED CORRECTIVE ACTION 11
